# SDR ABXA201011240161

- Difficulty date: November 1, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T221020
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT STRUT RIB IS CORRODED (LOCATED I/B OF THE O/B AUX TRACK).  REMOVED AND REPLACED NR 9 SLAT STRUT RIB I/B OF THE O/B AUX TRACK IAW B767 SRM 51-40-02.
